# SDR SWIA200922897

- Difficulty date: October 16, 2009
- Submitted: October 21, 2009
- Operation: Air carrier
- Aircraft: N918SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7645
- Aircraft time: 19,127 hours, 16,247 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT MOST EMERGENCY CEILING FLOOD INOP.  (FLT 6137)  RELAMPED EMERGENCY LIGHT.
